Advertisement

Communications in Mathematical Physics

, Volume 230, Issue 2, pp 365–388 | Cite as

Multifractal Analysis of Weak Gibbs Measures for Intermittent Systems

  • Michiko Yuri

Abstract:

 In this paper, we establish a multifractal formalism of weak Gibbs measures associated to potentials of weak bounded variation for certain nonhyperbolic systems. We apply our results to Manneville-Pomeau type maps and a piecewise conformal two-dimensional countable Markov map with indifferent periodic points which is related to a complex continued fraction.

Keywords

Periodic Point Continue Fraction Gibbs Measure Multifractal Analysis Multifractal Formalism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Michiko Yuri
    • 1
  1. 1.Department of Business Administration, Sapporo University, Nishioka, Toyohira-ku, Sapporo 062, Japan. E-mail:yuri@math.sci.hokudai.ac.jp; yuri@mail-ext.sapporo-u.ac.jpJP

Personalised recommendations